- -

Aspects of RG-spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

Aspects of RG-spaces

Show full item record

Abohalfya, F.; Raphael, R. (2012). Aspects of RG-spaces. Applied General Topology. 13(1):39-49. https://doi.org/10.4995/agt.2012.1637

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87184

Files in this item

Item Metadata

Title: Aspects of RG-spaces
Author: Abohalfya, F. Raphael, R.
Issued date:
[EN] A Tychonoff space X which satisfies the property that G(X) = C(Xδ) is called an RG-space, where G(X) is the minimal regular ring extension of C(X) inside F(X), the ring of all functions from X to R, and Xδ is the ...[+]
Subjects: Almost Baire spaces , RG-spaces , Blumberg spaces , Almost resolvable spaces , Spaces of countable pseudocharacter , Prime zideal , P-space , Almost-P space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2012.1637
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2012.1637
Supported by the Cultural Section of the Libyan Embassy in Canada. Supported by the NSERC of Canada.
Type: Artículo



This item appears in the following Collection(s)

Show full item record